Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1975, Volume 134, Pages 23–25 (Mi tm2701)  

This article is cited in 2 scientific papers (total in 3 papers)

A description of the moduli of continuity in $L_2$

O. V. Besov, S. B. Stechkin


Full text: PDF file (303 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1977, 134, 27–30

Bibliographic databases:
UDC: 517.512

Citation: O. V. Besov, S. B. Stechkin, “A description of the moduli of continuity in $L_2$”, Theory of functions and its applications, A collection of articles dedicated to Academician Sergei Mihailovic Nikol'skii on the occasion of his seventieth birthday, Trudy Mat. Inst. Steklov., 134, 1975, 23–25; Proc. Steklov Inst. Math., 134 (1977), 27–30

Citation in format AMSBIB
\Bibitem{BesSte75}
\by O.~V.~Besov, S.~B.~Stechkin
\paper A~description of the moduli of continuity in $L_2$
\inbook Theory of functions and its applications
\bookinfo A~collection of articles dedicated to Academician Sergei Mihailovic Nikol'skii on the occasion of his seventieth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1975
\vol 134
\pages 23--25
\mathnet{http://mi.mathnet.ru/tm2701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0404541}
\zmath{https://zbmath.org/?q=an:0374.42010|0334.42024}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1977
\vol 134
\pages 27--30


Linking options:
  • http://mi.mathnet.ru/eng/tm2701
  • http://mi.mathnet.ru/eng/tm/v134/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    3. St. Petersburg Math. J., 26:5 (2015), 741–756  mathnet  crossref  mathscinet  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:246
    Full text:137

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021